advertisement
Question
Posted by: lizzy | 2007/12/18

PLEASE HELP : is it hormones?

I was wondering if the following could be due to hormonal imbalance: I've broken out in big pimples especially under my chin / upper neck; I'm constantly hot and sweating and i'm extremely emotional - i cry over literally EVERYTHING! I'm only 25 years old so it cant be menopause but i've about a month ago i stopped taking cipralex and I've gone back onto femodene. Could this be my body adjusting to one of these medications? I'm also slightly insulin resistant and i've heard that too much sugar can affect the spots i break out in but then why the other symptoms? What can I do to treat these symptoms or the cause hereof? Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Lizzy
Yes the pimples and crying spells could be hormonal or you may be sliding back into a depression. Discuss with your doctor as you may need another kind of contraceptive. Also check your depression on the depression scale at
http://www.drhansdreyer.com/questionnaire.php as you may need to go back onto your medication.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lizzy | 2007/12/18

Sorry, one more thing, a week or so ago (for about 2-3 weeks) i felt as if i was "floating". I felt very spaced out and dizzy & nauseous at times.

Reply to Lizzy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement